# SDR P5CA0401285

- Difficulty date: December 12, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 78,377 hours, 18,659 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Module
- Condition: Malfunctioned
- Location: Anti-Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING TOWER REPORTED SUSPECTED BLOWN TIRES.  AT BLOCKS, FOUND NR 10 & 12 TIRES BLOWN.  ON CONDITIONAL INSPECTION FOUND DAMAGE TO RT UPPER AFT WING/BODY FAIRING BETWEEN STA 1540 AND 1580.  ALSO FOUND DAMAGE TO RT INBD TRAILING EDGE MID FLAP.  REPLACED NR 10 & 12 TIRES.  REPLACED NR 9 & 11 TIRES DUE ON SAME AXLES AS FAILED TIRES.  REPAIRED RT UPPER AFT WING/BODY FAIRING PANEL PER SRM 53-40-12.  REPAIRED RT INBD MID FLAP PER 51-40-12.  REPLACED ANTI-SKID CONTROL MODULE PER MM 32-42-02.  OPS & LEAK CHECK OK.
